Representations of solutions of periodic second order linear differential equations.
Journal für die reine und angewandte Mathematik, Tome 344 (1983), pp. 1-21
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1983__344_152558,
author = {Ilpo Laine and Steven B. Bank},
title = {Representations of solutions of periodic second order linear differential equations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--21},
year = {1983},
volume = {344},
zbl = {0524.34007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__344_152558/}
}
TY - JOUR AU - Ilpo Laine AU - Steven B. Bank TI - Representations of solutions of periodic second order linear differential equations. JO - Journal für die reine und angewandte Mathematik PY - 1983 SP - 1 EP - 21 VL - 344 UR - http://geodesic.mathdoc.fr/item/JRAM_1983__344_152558/ ID - JRAM_1983__344_152558 ER -
Ilpo Laine; Steven B. Bank. Representations of solutions of periodic second order linear differential equations.. Journal für die reine und angewandte Mathematik, Tome 344 (1983), pp. 1-21. http://geodesic.mathdoc.fr/item/JRAM_1983__344_152558/